# SDR 20000918SH012

- Difficulty date: August 5, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MB01
- Part serial: 461
- Condition: Inoperative
- Location: Cockpit
- Part time: 147 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  NR 1 LANE FAILED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
